# SDR SWAA2025082290835

- Difficulty date: July 12, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BREAK PANEL ASSY LOCATED BS540 BETWEEN BL 0 T0 LBL 24.75 AT PASSENGER CABIN 2025-447949<[01] REPLACED BREAK PANEL ASSY LOCATED BS540 BETWEEN BL 0 T0 LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G ITEM 9; SRM 51-40-02-0G AND DWG: 143A0060; SHEET: 46; REV: - SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED BREAK PANEL ASSY LOCATED BS540 BETWEEN BL 0 T0 LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02-0G ITEM 9; SRM 51-40-02-0G AND DWG: 143A0060; SHEET: 46; REV: - SEE INDIVIDUAL SIGN-OFF BELOW.
